# SDR AALA20151108007

- Difficulty date: November 9, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 56,628 hours, 7,162 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Part number: 287W1224431
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON HINGE RIB NR 5, BONDING JUMPER ATTACHED AREA, FOUND CORROSION.  CORROSION AREA TRIMMED OFF IAW SRM 57-51-02-2R-3, HFEC INSPECTION, NIL CRACK FOUND IAW NTM PART 6-51-00-01 PROC 2.  ALL REPAIR PARTS & THE BONDING JUMPER BRACKET INSTALLED IAW SRM 57-51-02-2R-3.
